# SDR DALA2024012901318

- Difficulty date: January 28, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N830NW
- Make and model: Airbus A330-302
- Aircraft serial: 1769
- Aircraft time: 26,622 hours, 3,342 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Control Panel
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Oxygen Panel
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3330 O2 PANEL INOP LAV 207. CORRECTIVE ACTION: DEFERRED TO MEL AND THEN R/R 02 CONTAINER ASSY AN PERFORMED DROP TEST IN REF WITH A330 AMM 35-21. OPS NORMAL. OK FOR SVC. MEL AND PLACARD REMOVED. (5732877)
